# SDR SWIA202406210519

- Difficulty date: May 19, 2024
- Submitted: June 21, 2024
- Operation: Air carrier
- Aircraft: N742SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10197
- Aircraft time: 48,438 hours, 31,834 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Frame
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 364
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AVIONICS BAY FRAME LANDING AT F.S. 364.00 BETWEEN STRINGER 25R AND 26R HAS AN AREA OF SUSPECTED CORROSION. (S/N00986)     (C-CHECK RO 6/19/2024)    COMPLIED WITH FRAME SPLICE REPAIR AT FS364 STGR 24R TO 24L PER CRJ 700 SRM 53-21-23-201-008-A01. LEAK CHECK GOOD. COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY.
